MathSciNet Relay Station
MathSciNet bibliographic data
MR2673426 (2012b:46144) 46L54 (47A56)
Voiculescu, Dan-Virgil Free analysis questions II: the Grassmannian completion and the series expansions at the origin. J. Reine Angew. Math. 645 (2010), 155–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement